# SDR SWAA2021060167840

- Difficulty date: April 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR ON STRINGER 23L LOCATED BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 MATERIAL USED BAC-1498-157-7075 T6 PO 2020-189930 BAC-1493-659 PO 2021-135083 AND ALUMINUM SHEET 7075 T6 0.040 PO 2020-189926
